SciELO - Scientific Electronic Library Online

 
vol.35 issue3Stability and boundedness in differential systems of third order with variable delay author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

SWARTZ, Charles. Gliding Hump Properties in Abstract Duality Pairs with Projections. Proyecciones (Antofagasta) [online]. 2016, vol.35, n.3, pp.339-367. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172016000300009.

Let E, G be Hausdorff topological vector spaces and let F be a vector space. Assume there is a bilinear operator : E X F →G such that : E →G is continuous for every y £ F. The triple E, F, G is called an abstract duality pair with respect to G or an abstract triple and is denoted by (E,F : G). If {Pj} is a sequence of continuous projections on E, then (E,F : G) is called an abstract triple with projections. Under appropriate gliding hump assumptions, a uniform bounded principle is established for bounded subsets ofE and pointwise bounded subsets of F. Under additional gliding hump assumptions, uniform convergent results are established for series ∑ j=1 < Pjx,y> when x varies over certain subsets of E and y varies over certain subsets of F. These results are used to establish uniform countable additivity results for bounded sets of indefinite vector valued integrals and bounded subsets of vector valued measures.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License